Need an Attitude Adjustment? Here's How to Get One | HuffPost

~Author UnknownWe awaken in others the same attitude of mind we hold toward them.

Let’s look at the crippling effects of negativity.

Hi! Just wanted to share my Sam-e story. I am a 28-year old female that has had moderate (sometimes severe bouts of) depression for almost 10 years. I am a very healthy person, I eat well and exercise regularly. I believe in homeopathic treatments when possible, and have recently discovered this amazing supplement. I have been taking 2- 400 mg Sam-e tablets daily for two weeks now. I have definitely experienced a very apparent alleviation of the depression, which I was beginning to think would never happen. I have never taken antidepressants before, and upon considering them for the first time, I found lots of positive research on the effects of Sam-e. Since I would rather not get hooked on meds, I decided to try Sam-e. I can best describe my experience on it as an organic sense of well-being and contentment. When I wake up in the morning something is just different, I find myself looking forward to the day and I smile and laugh more often. I feel so grateful that I have found this treatment. I have not experienced the nervousness or restlessness that many others on here have reported. But my depression was really about a feeling of lowness, lack of energy, lack of interest, so Sam-e has done well for me so far. My only complaint is nausea! Each morning like clockwork, I experience some pretty bad nausea and feel like I am going to vomit. It's a very particular nausea, located specifically around the diaphragm area right below and between the rib cage. It's accompanied by a slight burning sensation, and goes away in almost exactly an hour after it begins. Does anyone have any idea of what I am describing? I have found myself not taking Sam-e at all the day before I have to be up for work in the morning, or else I will be late and then nauseous all day if I do not ride out the nausea by laying still in the fetal position for an hour or so. Honestly, I have improved so much, and so fast on the Sam-e, that I will take an hour a day of nausea in exchange. I just hope that it subsides after a while, I can't imagine that I will have this morning sickness forever, will I? If anyone has any advice for me I would appreciate it!

Attitude: The POWER of ATTITUDE. Your Attitude …

Wow, glad I never read this page before I started taking SAM-e. I agree, quality of product matters. I've been taking it for months, but for joint health, not depression. I take 400 mg of enteric-coated tablets, in the morning 30 min before eating, just as instructions state. I haven't had any of the problems stated here! I have felt a little bloating lately, but is it the SAM-e? Who knows. I find it interesting that many of the posts here state they're also taking Paxil, Prozac, or some other POTENT drug, yet the posters don't attribute their symptoms to that. I haven't seen the effects stated by others. Good luck!

I started taking Sam-e about 4 days ago, and noticed an almost immediate imiprovement. However the last 8 hours have been HORRIBLE! I have had erratic heart beats, increased pulse, chest tightness, and I was concerned it was maybe a panic attack, but I have had those before and this was different. I noticed it especially when I was driving to work this morning and was so concerned that I thought about just going straight to the hospital as my heart was beating so hard. I am glad I found this website since the package of Sam-e didn't have an insert with it, I decided maybe this had something to do with my heart palpitations. Thank you all so much for sharing your thoughts and experiences with this as well. I'm glad to know it's not just me and that others are having similar concerns, even though, the products says, little to no side effects.


a fatalistic attitude can encourage a person to slip into an ..


Glad to have this kind of real people/real life info available !!
No flashing ads to try to ignore... However,
I'm wondering why this blog doesn't show the most recent entries first. I felt like this site was out of date when I saw the first comment was dated March 2004. 5 years ago. I'm not a blogger... so maybe that's common. Just wondering.

Elizabeth Smart Shares How Teaching Chastity the Wrong …

I have been taking SAMe for over TEN years! It has worked very well in the past but since I changed brands(about six months ago) the negative symptoms have arrived---rapid, I MEAN RAPID heartbeat, extreme anxiety, jittery feeling all day long, hard to breathe in a full breath, and wondering all the time what is going on!
I am glad to find this site, and add to the blog...SAMe was always my GODSEND medicine, as I have tried many other antidepressants. However, now I think I will take a break from the everyday 400 mg and see what happens. Perhaps I will try the old brand again if I am brave. Old brand:
Nature's Way, New brand: Swanson's(to save $!!!)
Sometimes we are just worth the extra $ if it indeed works better.........

Tone/Attitude Words - Ms Hogue's Online English …

WOW! If I would have read this Blog a few months ago, I would have never even tried Sam-e. It sounds horrible. BUT, I did try it (400mg twice a day, empty stomach) and I WAS having most of the same side effects as below...anxiety, speeding heart, trouble sleeping, manic feelings, stomach upset, etc...

Effects and aftermath of rape - Wikipedia

I will NEVER take any more supplements and will try to avoid prescription drugs as much as possible now that I've discovered that so many are being manufactured overseas and only "distributed in America" like Nature-Made products. You may have noticed a difference in the effects of various drugs you receive from your pharmacy that are made by different manufacturers or labs. I receive generic SOMA from my mail-order pharmacy and noticed that one distributor's pills did not split evenly or even work to relax the muscle spasms while the old pharmacy's pills worked great and split in half evenly. I now have my doctor specify on the prescription to use the old pharmacy ONLY. However, there's no telling when this pharmacy will also change their recipe or outsource overseas for manufacturing and just "distribute" to America. Believe me if I notice a problem with the quality or effectiveness from this pharmacy - I will discontinue ordering from them too.